# SDR SWAA2012111509442

- Difficulty date: October 19, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 44,022 hours, 25,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD FAN COWL ENGINE OIL ACCESS DOOR CUTOUT INTERNAL SHIELD INTERCOSTAL CRACKED.  REPLACED INTERNAL SHIELD INTERCOSTAL ON NR 1 ENGINE INBOARD FAN COWL IAW SRM 51-40-02.
